Notre Dame Journal of Formal Logic

Complete modalization in $S4.4$ and $S4.0.4$.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 10, Number 3 (1969), 257-260.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893710

Zentralblatt MATH identifier
0184.00804

Mathematical Reviews number (MathSciNet)
MR0248012

Digital Object Identifier
doi:10.1305/ndjfl/1093893710

Subjects
Primary: 02.27

Citation

Zeman, J. Jay. Complete modalization in $S4.4$ and $S4.0.4$. Notre Dame Journal of Formal Logic 10 (1969), no. 3, 257--260. doi:10.1305/ndjfl/1093893710. http://projecteuclid.org/euclid.ndjfl/1093893710.


Export citation